Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 17, NWS Topeka, KS

May 24, 2019Anderson County, Coffey County, Osage County, Kansas

NWS Topeka, KS issued this flash flood warning at May 24, 2019, 6:22 PM CDT for Anderson County, Coffey County, Osage County, Kansas. It was in force for 4 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 6:22 PM CDT (23:22 UTC)
Expired
May 24, 2019, 10:15 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KS, Coffey County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 81 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:25 PM CDTFLASH FLOOD6 E Le Roy, KSHIGHWAY 38 NEAR THE COFFEY AND GREENWOOD COUNTY LINE HAS 4-6 INCHES OF WATER FLOWING OVER IT.
May 24, 6:58 PM CDTHEAVY RAIN 1.253 S Melvern, KSSTILL RAINING. STORM TOTAL SO FAR.
May 24, 7:05 PM CDTFLASH FLOODQuenemo, KSMULTIPLE ROADWAYS COVERED WITH WATER. ALSO REPORT OF FLASH FLOODING AT 295TH AND STUBBS ROAD.
May 24, 7:30 PM CDTFLASH FLOODBurlington, KSHIGHWAY 75 IS CLOSED IN BURLINGTON. MULTIPLE ROADS ARE FLOODED IN BURLINGTON AND THROUGHOUT THE COUNTY.
May 24, 7:49 PM CDTFLASH FLOOD2 Ene Westphalia, KSSMALL CREEK ON PROPERTY IS OUT OF ITS BANKS. ALSO THERE IS FLOODING IN THE BASEMENT OF HOME.
May 24, 8:00 PM CDTFLASH FLOOD5 Ssw Harris, KSDELAYED REPORT. AT LEAST 6 INCHES OF WATER FLOWING OVER 1600 ROAD BETWEEN BARTON AND CHASE ROADS. RADAR ESTIMATED TIME.
May 24, 8:04 PM CDTFLASH FLOOD2 N Gridley, KSREPORTS CREEK HAS WASHED OUT A COUNTRY ROAD.
May 24, 8:11 PM CDTFLASH FLOODBurlington, KSSEVERAL ROADS INCLUDING HIGHWAY 75 FLOODING. SOME LOCATIONS IMPASSABLE.
May 24, 8:14 PM CDTFLASH FLOODLe Roy, KSESTIMATED CLOSE TO 3 INCHES OF RAIN IN THE LAST 1.5 HOURS. REPORTS STREET FLOODING AND CREEKS OUT OF THEIR BANKS.
May 24, 8:19 PM CDTFLASH FLOOD6 W Le Roy, KSWATER RUNNING OVER HWY 58 AT 75 HWY JUNCTION. IMPASSABLE.
May 24, 8:21 PM CDTFLASH FLOOD4 Wnw Gridley, KSWATER RUNNING OVER HWY 58. UNKNOWN DEPTH.
May 24, 10:01 PM CDTHEAVY RAIN 3.75Le Roy, KSFELL BETWEEN 7 PM AND 930 PM.
May 24, 10:20 PM CDTHEAVY RAIN 2.83 Sse Harris, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

937 
WGUS53 KTOP 242322
FFWTOP
KSC003-031-139-250315-
/O.NEW.KTOP.FF.W.0017.190524T2322Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
622 PM CDT Fri May 24 2019

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Western Anderson County in east central Kansas...
  Southern Osage County in east central Kansas...
  Coffey County in east central Kansas...

* Until 1015 PM CDT.

* At 622 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Burlington, Lebo, Waverly, New Strawn, Quenemo, Melvern, Gridley,
  Westphalia, Olivet, Beto Junction, Harris, John Redmond Reservoir,
  Melvern Lake and Le Roy.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 35 between mile markers 144 and 167.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
      3839 9535 3804 9545 3804 9595

$$

JP
3 follow-up statements
299 
WGUS73 KTOP 250021
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
721 PM CDT Fri May 24 2019

KSC003-031-139-250315-
/O.CON.KTOP.FF.W.0017.000000T0000Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Osage-Coffey-
721 PM CDT Fri May 24 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WESTERN ANDERSON...SOUTHERN OSAGE AND COFFEY COUNTIES...

At 718 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already 
fallen in a short period of time. Flash flooding is occurring. 
Highway 58 near the Coffey and Greenwood county line is impassable 
due to high water.

Some locations that will experience flooding include...
Burlington, Lebo, Waverly, New Strawn, Quenemo, Melvern, Gridley,
Westphalia, Olivet, Beto Junction, Harris, John Redmond Reservoir,
Melvern Lake and Le Roy.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 35 between mile markers 144 and 167.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
      3839 9535 3804 9545 3804 9595

$$

JP
262 
WGUS73 KTOP 250034
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
734 PM CDT Fri May 24 2019

KSC003-031-139-250315-
/O.CON.KTOP.FF.W.0017.000000T0000Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Osage-Coffey-
734 PM CDT Fri May 24 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WESTERN ANDERSON...SOUTHERN OSAGE AND COFFEY COUNTIES...

At 733 PM CDT, local law enforcement reported heavy rain due to 
thunderstorms over the Burlington area. Up to two inches of rain 
have already fallen. Flash flooding is occurring.

Multiple roads in Coffey county are closed or impassable due to high 
water. US highway 75 is closed in the town of Burlington. Multiple 
roads in Burlington are impassable due to high water.

Some locations that will experience flooding include...
Burlington, Lebo, Waverly, New Strawn, Quenemo, Melvern, Gridley,
Westphalia, Olivet, Beto Junction, Harris, John Redmond Reservoir,
Melvern Lake and Le Roy.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 35 between mile markers 144 and 167.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
      3839 9535 3804 9545 3804 9595

$$

JP
255 
WGUS73 KTOP 250315
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
1015 PM CDT Fri May 24 2019

KSC003-031-139-250324-
/O.EXP.KTOP.FF.W.0017.000000T0000Z-190525T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Osage-Coffey-
1015 PM CDT Fri May 24 2019

...THE FLASH FLOOD WARNING FOR WESTERN ANDERSON...SOUTHERN OSAGE AND
COFFEY COUNTIES WILL EXPIRE AT 1015 PM CDT...

The heavy rain has ended and flash flooding is less likely. The 
flash flood warning has been replaced with an areal flood warning 
until 3:15 AM CDT. Please continue to heed any remaining road 
closures.

LAT...LON 3862 9595 3859 9571 3858 9551 3839 9551
      3839 9535 3804 9545 3804 9595

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:18 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 24, 3:18 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
318 PM CDT Fri May 24 2019

.SHORT TERM...(This evening through Saturday)
Issued at 316 PM CDT Fri May 24 2019

Heavy rainfall and the potential for flash flooding increases late
this afternoon and evening as thunderstorms are expected to develop
in a warm and moist environment ahead of a cold front tracking east
through the area. Latest water vapor imagery shows a  mid level
trough lifting into the southern and central plains. Meanwhile
strong moisture advection ahead of the front has raised PWAT
values between 1.5 and 1.7 inches. These numbers are expected to
rise close to 2 inches this evening, 3 standard deviations above
normal. As thunderstorms continue to develop this afternoon and
evening along and south of Interstate 70 corridor, convergence
along the front maximizes with a strong mid level jet streak to
favor multiple clusters of strong to severe storms training over
portions of southeast Kansas this afternoon and evening. Training
convection is likely to result in widespread 2 to 3 inches in the
aforementioned areas with locally higher amounts up to 4 inches
possible. With the favorable environment for heavy thunderstorms
and potential for flash flooding, there is a high risk currently
in effect through tonight for areas south of the Interstate 70
corridor.

In addition to the heavy rainfall, strong effective bulk shear and
strong mid level lapse rates will keep the risk for the large hail
and damaging wind gusts the primary threats. Isolated tornadoes
cannot be ruled out given the decent low level wind profiles on
forecast soundings and low LCLs spreading northward as surface
dewpoints are progged to reach near 70 degrees by 00Z. The tornado
threat persists through early evening while the hail and wind
threat continues overnight as a strong low level jet veers
southwestward overnight, maintaining an environment of 0-6 km
bulk shear values near 40 kts with ample MUCAPE to work with.

Convection moves out Saturday morning with expected clearing through
early afternoon before the next round of strong to severe storms
arrives in the late afternoon and evening hours. Storms are expected
to develop along and south of a front with very high sfc based cape
values with bulk shear up to 40 kts. Severe weather will be likely
through the evening with all hazards being possible, in addition to
the heavy rainfall. High PWAT values and potential for heavy
thunderstorms lead to decent confidence in the flash flood potential
to persist through Sunday morning so have extended the Flash Flood
Watch for the entire area through this period.

.LONG TERM...(Saturday night through Friday)
Issued at 316 PM CDT Fri May 24 2019

Additional rounds of thunderstorms with heavy rainfall are possible
again Sunday evening as another mid level wave lifts across Kansas.
Exact placement of the heaviest rainfall is still uncertain given
the discrepancies between guidance. Upper low matures on Monday with
a brief drying period through Monday evening. Chances for thunder
increase once again Tuesday afternoon across far eastern areas as
the upper low shifts east and out of the central plains area by
Wednesday. Northwest flow aloft ensues with upper ridging across the
Pacific Northwest.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1234 PM CDT Fri May 24 2019

VFR to start at KTOP/KFOE with clearing MVFR deck at KMHK as the
front shifts eastward. Scattered TSRA is expected to develop and
track northeast towards KTOP/KFOE in the 21Z to 23Z time frame.
Lesser confidence for KMHK where most of the activity is progged
to be east of the terminal. Scattered storms linger throughout the
evening with MVFR decks likely through 12Z Saturday.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&

SHORT TERM...Prieto
LONG TERM...Prieto
AVIATION...Prieto
Hazardous weather outlook, May 24, 3:21 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Topeka KS
321 PM CDT Fri May 24 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-252030-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
321 PM CDT Fri May 24 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Scattered severe thunderstorms will redevelop this afternoon. The
best chance for strong to severe thunderstorms will be across
east central and portions of northeast KS this afternoon and
evening. The primary hazards with any severe thunderstorms will be
large hail, damaging wind gusts and heavy rainfall. An isolated
tornado or two is possible south of Interstate 70.

The Flash Flood Watch was expanded to include the entire area,
from this morning through Sunday morning. Flooding is especially
dangerous at night when flood waters are harder to see.

River flooding will also continue this evening and tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The threat for strong to severe thunderstorms continues Saturday
through Tuesday, with heavy rainfall and flooding also a hazard
with these storms. Large hail, damaging wind gusts, and tornadoes
are also possible Saturday late afternoon and evening.

River flooding is expected to continue through much of the
week and into the Memorial Day holiday weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, May 24, 5:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      EMPORIA                 38.40N 96.18W
05/24/2019                   LYON               KS   LAW ENFORCEMENT

            MULTIPLE ROADS ARE INUNDATED WITH WATER IN
            THE CITY OF EMPORIA.

&&

JP
Special weather statement, May 24, 5:50 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Topeka KS
550 PM CDT Fri May 24 2019

KSZ026-242315-
Jefferson-
550 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
615 PM CDT...

At 550 PM CDT, Doppler radar was tracking a strong thunderstorm over
Meriden, moving northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Valley Falls, Oskaloosa, Meriden, Ozawkie, Nortonville, Winchester
and Perry Lake.

LAT...LON 3908 9560 3913 9559 3926 9559 3942 9537
      3942 9518 3926 9518
TIME...MOT...LOC 2250Z 232DEG 50KT 3917 9558
Local storm report, May 24, 5:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
553 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     FLASH FLOOD      2 W OLPE                38.27N 96.20W
05/24/2019                   LYON               KS   EMERGENCY MNGR

            SEVERAL REPORTS OF FLASH FLOODING IN
            SOUTHERN PART OF LYON COUNTY.

&&

CP
Local storm report, May 24, 6:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
602 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     LEBO                    38.42N 95.85W
05/24/2019  E60 MPH          COFFEY             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

JP
Local storm report, May 24, 6:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       1 SSW GARNETT           38.27N 95.25W
05/24/2019  E1.00 INCH       ANDERSON           KS   PUBLIC

            VIA SOCIAL MEDIA. AMOUNT OCCURRED IN 15
            MINUTES.

&&

JP
Special weather statement, May 24, 6:12 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
612 PM CDT Fri May 24 2019

KSZ024-242345-
Jackson-
612 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 645 PM
CDT...

At 612 PM CDT, Doppler radar was tracking a strong thunderstorm over
Delia, moving northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Holton, Mayetta, Whiting, Denison, Delia and Potawatomi Reservation.

LAT...LON 3942 9557 3942 9559 3936 9559 3922 9585
      3922 9604 3935 9603 3965 9563 3965 9557
TIME...MOT...LOC 2312Z 230DEG 47KT 3927 9597

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:20 PM CDTSevere Thunderstorm WarningTOPOttawa40 min
May 23, 7:28 PM CDTSpecial Weather StatementTOPOttawa32 min
May 23, 7:30 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa45 min
May 23, 7:37 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Riley, Washington38 min
May 23, 7:40 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington50 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Washington34 min
May 23, 8:06 PM CDTSpecial Weather StatementTOPRepublic24 min
May 23, 8:08 PM CDTAreal Flood WarningTOPClay, Cloud, Dickinson, Ottawa3 hr
May 23, 8:16 PM CDTSpecial Weather StatementTOPClay29 min
May 23, 8:30 PM CDTSpecial Weather StatementTOPMarshall30 min
May 23, 8:43 PM CDTSpecial Weather StatementTOPClay32 min
May 23, 8:46 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington29 min
May 23, 9:11 PM CDTSpecial Weather StatementTOPMarshall34 min
May 23, 9:39 PM CDTSpecial Weather StatementTOPMarshall36 min
May 23, 10:36 PM CDTSpecial Weather StatementTOPRepublic24 min
May 23, 11:13 PM CDTSpecial Weather StatementTOPDickinson, Geary, Morris47 min
May 24, 2:17 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa, Republic43 min
May 24, 2:56 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington49 min
May 24, 3:41 AM CDTSpecial Weather StatementTOPMarshall, Nemaha, Pottawatomie, Riley49 min
May 24, 4:04 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha41 min
May 24, 4:29 AM CDTSevere Thunderstorm WarningTOPBrown, Nemaha31 min
May 24, 4:37 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha23 min
May 24, 4:58 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson17 min
May 24, 8:17 AM CDTRiver Flood WarningTOPNemaha21 hr
May 24, 9:45 AM CDTRiver Flood WarningTOPCloud7 days
May 24, 9:55 AM CDTRiver Flood WarningTOPGeary4 days
May 24, 2:48 PM CDTSpecial Weather StatementTOPLyon57 min
May 24, 3:08 PM CDTRiver Flood WarningTOPCloud54 hr
May 24, 3:10 PM CDTRiver Flood WarningTOPMarshall, Washington7 days
May 24, 4:16 PM CDTSevere Thunderstorm WarningTOPLyon44 min
May 24, 4:25 PM CDTTornado WarningTOPLyon50 min
May 24, 5:11 PM CDTFlash Flood WarningTOPLyon, Morris4 hr
May 24, 5:12 PM CDTTornado WarningTOPCoffey, Lyon, Osage33 min
May 24, 5:36 PM CDTSpecial Weather StatementTOPJackson24 min
May 24, 5:39 PM CDTSpecial Weather StatementTOPAnderson36 min
May 24, 5:41 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin21 min
May 24, 5:42 PM CDTSevere Thunderstorm WarningTOPCoffey, Osage48 min
May 24, 5:50 PM CDTSpecial Weather StatementTOPJefferson25 min
May 24, 5:50 PM CDTTornado WarningTOPCoffey, Osage18 min
May 24, 6:02 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage43 min
May 24, 6:05 PM CDTSevere Thunderstorm WarningTOPCoffey40 min
May 24, 6:09 PM CDTFlash Flood WarningTOPAnderson4 hr
May 24, 6:12 PM CDTSpecial Weather StatementTOPJackson33 min
May 24, 6:31 PM CDTSpecial Weather StatementTOPDouglas29 min
May 24, 6:34 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage56 min
May 24, 6:36 PM CDTFlash Flood WarningTOPDouglas, Franklin4 hr
May 24, 6:45 PM CDTSpecial Weather StatementTOPAnderson30 min
May 24, 6:57 PM CDTSpecial Weather StatementTOPBrown18 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.